# SDR ASAA0480189

- Difficulty date: March 15, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 9-14.  RECONNECTED LOOSE CONNECTOR WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
